I Am Back On My Meds

Personal Stories, Advice, and Support 16 People

    Luvox and Abilify

     but as of today im calling the dr and getting the luvox switched . Its been hurting my stomach and making my ulcers bleed . And i want to be on buspar but he put me on this blood pressure medicine to help me with anxiety , wtf???  how are you going to give someone whos...
    starstruck2xtrme starstruck2xtrme
    26-30, F
    1 Response Jan 20, 2009

    I'm On Lithium And Amlodipine...

    I'm on Lithium and I've got really high blood pressure so my doctor put me on Amlodipine.It makes my gums swell up and has knocked my teech out of alignment.So not pretty.When I couldn"t sleep she gave me medication for allergies.Get your Doctor to explain the reasons behind what...
    eklectikceliac eklectikceliac
    41-45, F
    7 Responses Apr 2, 2011

    And I'm feeling much better.

    I've been really emotional lately because I stopped one that I wasn't supposed to but I slept really well last night and feel much better emotionally today.
    reluctantamazon reluctantamazon
    36-40, F
    Sep 25, 2015
More Stories